Long Time Average of Mean Field Games with a Nonlocal Coupli…
Well Cited
142
Citations7
Refs2013
Year
Search Works
Work Details
- DOI 10.1137/120904184
- OpenAlex ID W2077743708
- Type Article
- Language EN
- Published 01 Jan 2013
- Volume 51 (5)
- Pages 3558–3591
- Source SIAM Journal on Control and Optimization
- Publisher Society for Industrial and Applied …
- FWCI 16.70
- Countries 2
- Institutions 5
- Added 24 Jun 2016
- Updated 25 Oct 2026
External Links
MENU
0
Long Time Average of Mean Field Games with a Nonlocal Coupling
Article 2013 EN
We study the long time average, as the time horizon tends to infinity, of the solution of a mean field game system with a nonlocal coupling. We show an exponential convergence to the solution of the associated stationary ergodic mean field game. Proofs rely on semiconcavity estimates and smoothing properties of the linearized system.
142
Citations
7
References
4
Authors
16.70
FWCI
Citations by Year
Last 14 yearsTopics
Keywords
Authors & Affiliations
4 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Pierre Cardaliaguet | Centre de Recherche en Mathéma… (FR) | |
| 2 | Jean‐Michel Lasry | Université Paris Sciences et L… (FR) Université Paris Dauphine-PSL (FR) | — |
| 3 | Pierre‐Louis Lions | Centre de Recherche en Mathéma… (FR) Collège de France (FR) | — |
| 4 | Alessio Porretta | University of Rome Tor Vergata (IT) |
Related Works
10Data: OpenAlex